07-30-2005, 08:13 AM #1
A friend of mine(my workout buddy) just got gyno on only the 4th day of his cycle, and he is only running a light dose of dbol (20mg/day), his nips felt sore this morning and when he touched them, lumps underneath the both of them. WTF, how is this possible?
07-30-2005, 08:14 AM #2
He must be very sensative.
07-30-2005, 08:23 AM #3
you can not get gyno in 4 days and sure as shit not at 20mg a day of d-bol. this is only a total of 80mg.
B.S it's in his head.
07-30-2005, 08:25 AM #4Originally Posted by gsxxr
07-30-2005, 08:28 AM #5
i wont my 3500
07-30-2005, 08:29 AM #6
hell all my paos have good info. i think so at lest.
so **** it im taking a ture hore post.
sorry for the hyjack.
07-30-2005, 08:31 AM #7
07-30-2005, 08:34 AM #8
I trully agree w/ what GSxxr said. THere's no way you can develop Gyno in 4 days. I tmight be in his head bro
07-30-2005, 08:37 AM #9
I hope it's just in his head because he didnt get any nolva, did not expect to need any at that dosage.
07-30-2005, 08:41 AM #10Originally Posted by gsxxr
07-30-2005, 08:43 AM #11
i dont know about the lump. if he is playing with his nipple all the time. it could just be inflamed.
07-30-2005, 02:14 PM #12Originally Posted by gsxxr
07-30-2005, 03:03 PM #13
four days is awfully quick to be seeing signs of gyno. If he is that concerned about it then I would say stop taking the dbols and order himself some nolva pretty damn quick and get after his nips.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)